Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Numbness and swelling feet, legs while sitting at computer

my legs get tight and numb and the circurlation gets bad what is wrong when I sit to use the computer and swelling in both feet
Asked On : Tue, 18 May 2010
Answers:  2 Views:  1525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi well come to HCM.
There are all the chances you are having venous insufficincy in lower limbs, which
leads gravitational odema, ie swellig due to water collection. Get done doppler
both lower limb will help you to come to conclusion. Nothing to worry much for this
limbs elevated and application elastocrap bandage will give you lot of help. Thanks
Answered: Sun, 11 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

It looks like u r suffering from a venous incompetence,
PLease get yourself a venous doppler and meet a vascular sugeons
Also make sure u take breaks and walk around the office every hour to improve your circulation in the legs. Nothing else can be done to solve the issue at this moment

Have a healthy life
Answered: Sun, 11 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor